advertisement
Question
Posted by: sus | 2011/08/09

menstrual cycle

I had my 4th son approx 1 year ago, afterwhich I immediately used DEPO as a contraceptive, like I''ve always done in the past, I became moody and overwight and decided to leave the DEPO for Triphasil, but I didn''t want to use the Triphasil until my own menstrual cycle had started on its own, it''s now been almost 5 months since I''ve left the DEPO and my menstrual cycle hasn''t started yet??? I''m 33 years old, what could be the problem???

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It can take up to a year for periods to come back after stopping Depo. Start the Triphasil after checking a pregnancy test.
Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: gynaedoc | 2011/08/16

It can take up to a year for periods to come back after stopping Depo. Start the Triphasil after checking a pregnancy test.
Best wishes

Reply to gynaedoc
Posted by: Bumite | 2011/08/10

Pls can a cerclage be placed at 8 weeks?

Reply to Bumite

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement